Natalia Isabel Quadros Bebiano Pinheiro da Providencia e Costa
AuthID: R-000-DFA
1
TITLE: A pseudo-Jacobi inverse eigenvalue problem with a rank-one modification Full Text
AUTHORS: Xu, Wei Ru; Shu, Qian Yu; Bebiano, Natalia;
PUBLISHED: 2025, SOURCE: APPLIED MATHEMATICS AND COMPUTATION, VOLUME: 488
AUTHORS: Xu, Wei Ru; Shu, Qian Yu; Bebiano, Natalia;
PUBLISHED: 2025, SOURCE: APPLIED MATHEMATICS AND COMPUTATION, VOLUME: 488
INDEXED IN:
Scopus
WOS


2
TITLE: Matrices with hyperbolical Krein space numerical range
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G.;
PUBLISHED: 2025, SOURCE: ADVANCES IN OPERATOR THEORY, VOLUME: 10, ISSUE: 1
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G.;
PUBLISHED: 2025, SOURCE: ADVANCES IN OPERATOR THEORY, VOLUME: 10, ISSUE: 1
3
TITLE: Revisiting the Marcus-de Oliveira Conjecture Full Text
AUTHORS: Bebiano, Natalia; da Providencia, Joao P.;
PUBLISHED: 2025, SOURCE: MATHEMATICS, VOLUME: 13, ISSUE: 5
AUTHORS: Bebiano, Natalia; da Providencia, Joao P.;
PUBLISHED: 2025, SOURCE: MATHEMATICS, VOLUME: 13, ISSUE: 5
4
TITLE: Algebraic curves associated with centrosymmetric matrices of orders up to 6
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G. ;
PUBLISHED: 2024, SOURCE: ADVANCES IN OPERATOR THEORY, VOLUME: 9, ISSUE: 3
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G. ;
PUBLISHED: 2024, SOURCE: ADVANCES IN OPERATOR THEORY, VOLUME: 9, ISSUE: 3
5
TITLE: J-selfadjoint matrix means and their indefinite inequalities
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G. ;
PUBLISHED: 2024, SOURCE: ACTA SCIENTIARUM MATHEMATICARUM
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G. ;
PUBLISHED: 2024, SOURCE: ACTA SCIENTIARUM MATHEMATICARUM
6
TITLE: ON THE NUMERICAL RANGE OF KAC-SYLVESTER MATRICES
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G. ;
PUBLISHED: 2023, SOURCE: ELECTRONIC JOURNAL OF LINEAR ALGEBRA, VOLUME: 39
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G. ;
PUBLISHED: 2023, SOURCE: ELECTRONIC JOURNAL OF LINEAR ALGEBRA, VOLUME: 39
7
TITLE: A divide-and-conquer method for constructing a pseudo-Jacobi matrix from mixed given data
AUTHORS: Xu, Wei Ru; Bebiano, Natalia; Shu, Qian Yu; Feng, Ting Ting;
PUBLISHED: 2023, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 674
AUTHORS: Xu, Wei Ru; Bebiano, Natalia; Shu, Qian Yu; Feng, Ting Ting;
PUBLISHED: 2023, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 674
8
TITLE: On the hyperbolicity of the Krein space numerical range
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G. ;
PUBLISHED: 2023, SOURCE: LINEAR & MULTILINEAR ALGEBRA
AUTHORS: Bebiano, N.; Lemos, R.; Soares, G. ;
PUBLISHED: 2023, SOURCE: LINEAR & MULTILINEAR ALGEBRA
9
TITLE: How to choose the signature operator such that the periodic pseudo-Jacobi inverse eigenvalue problem is solvable?
AUTHORS: Xu, WR; Gong, Y; Bebiano, N; Chen, GL;
PUBLISHED: 2022, SOURCE: APPLIED MATHEMATICS LETTERS, VOLUME: 126
AUTHORS: Xu, WR; Gong, Y; Bebiano, N; Chen, GL;
PUBLISHED: 2022, SOURCE: APPLIED MATHEMATICS LETTERS, VOLUME: 126
10
TITLE: An inverse eigenvalue problem for doubly periodic pseudo-Jacobi matrices
AUTHORS: Xu, Wei Ru; Bebiano, Natalia; Chen, Guo Liang;
PUBLISHED: 2022, SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 405
AUTHORS: Xu, Wei Ru; Bebiano, Natalia; Chen, Guo Liang;
PUBLISHED: 2022, SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 405